# SDR SWAA201209881

- Difficulty date: November 21, 2012
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,675 hours, 47,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 189929
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 105 GROUND SENSING SAFETY SWITCH BAD.  REMOVED AND REPLACED SWITCH PER MM.  (SUBMITTED AS A SUPPLEMENTAL, COULD NOT FIND ORIGINAL RECORD)
